# SDR ASAA2024073051867

- Difficulty date: July 30, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041350
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RH CARGO TRACK RBL 14.5 IS CRACKED AT MOUNT STA'S 727D, 727E, 747. GROUNDED - YES. REMOVED AND REPLACED TRACK STA 727+4 TO STA 887 IAW B737-700 SRM 51-40-02-0G-0, 53-00-53-2R-3 AND ASA EA 700-53EA-27404.
